# SDR 2018F00045

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: General aviation
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 2,397 hours, 5,309 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Condition: Cracked
- Location: Right
- Component: Lower Rh Cowlin, Cessna
- Component part number: 26520232200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH LOWER COWLING IS CRACKING WHERE THE EXHAUST HANGER IS ATTACHED. WE HAVE SEEN WHERE THE COWLING HAS A "PUCKER"  IN THAT LOCATION AFTER THE FASTENERS ARE INSTALLED. WHERE THAT "PUCKER" IS IS WHERE THE EXHAUST HANGER IS LOCATED. WE HAVE ALSO SEEN ON AT LESS ONE AIRCRAFT THAT THE HOLES WHERE THE EXHAUST BRACKET IS ATTACHED WERE DRILLED WILL A DULL DRILL BIT ALLOWING THE METAL TO HAVE THAT VISUAL APPEARANCE THAT THE BIT WAS DULL AND THE HOLE WAS NOT DEBURRED.
